# SDR AALA972082

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1871
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN BUBBLED UP AROUND FASTENERS AT STATION 1871 LONG 46L TO 47L.  INSTALLED DOUBLER PER SRM 53-20-00 VOL NR 1.  (M)
